A criterion for asymptotic stability of Pfaffian differential systems with $g$-perturbations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 187-191
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a0,
author = {N. E. Bol'shakov and P. P. Potapenko},
title = {A criterion for asymptotic stability of {Pfaffian} differential systems with $g$-perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {187--191},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a0/}
}
TY - JOUR AU - N. E. Bol'shakov AU - P. P. Potapenko TI - A criterion for asymptotic stability of Pfaffian differential systems with $g$-perturbations JO - Differencialʹnye uravneniâ PY - 1985 SP - 187 EP - 191 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a0/ LA - ru ID - DE_1985_21_2_a0 ER -
N. E. Bol'shakov; P. P. Potapenko. A criterion for asymptotic stability of Pfaffian differential systems with $g$-perturbations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 187-191. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a0/